MAUDE Adverse Event Report: AMO Manufacturing USA, LLC LIQUID OPTICS INTERFACE; Ophthalmic Femtosecond Laser

AMO Manufacturing USA, LLC LIQUID OPTICS INTERFACE; Ophthalmic Femtosecond Laser
Model Number 0180-1201
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
Ophthalmic Femtosecond Laser
Manufacturer (Section D)
AMO Manufacturing USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
+1(714)247-8552
MDR Report Key50177710
Report Number3012236936-2026-000224
Device Sequence Number8271026
Product Code OOE
UDI-Device Identifier05050474609778
UDI-Public(01)05050474609778(17)271014(10)26255303
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0180-1201
Device Catalogue Number0180-1201
Device Lot Number26255303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown